# SDR GTIA040479

- Difficulty date: May 4, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM AT STA 1309 FROM RBL 22 TO LBL 22 CORROSION.  REMOVED FLOORBEAM.  FABED FLOORBEAM. INSTALLED FLOOR SUPPORT.
